# SDR UIEA2022101701146

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B AILERON T/E O/B CORNER FOUND DELAMINATED( PERFORMED COMPOSITE LAYUP REPAIR AS PER SRM 51-70-06 PAR.5G )
